Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 84, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 22, 2008, 6:39 PM MDT for Box Butte County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2008, 6:39 PM MDT (00:39 UTC)
- Expired
- Jun 22, 2008, 7:45 PM MDT
- In force
- 66 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Box Butte County, NE
The radar
The North Platte radar (KLNX), 192 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 0.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1904 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 230039 SVRCYS NEC013-230145- /O.NEW.KCYS.SV.W.0084.080623T0039Z-080623T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 639 PM MDT SUN JUN 22 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA... THIS INCLUDES THE CITY OF ALLIANCE... * UNTIL 745 PM MDT * AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BEREA...OR 8 MILES NORTHWEST OF ALLIANCE...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRONCO LAKE BY 645 PM... ALLIANCE BY 650 PM... WILD HORSE BUTTE BY 655 PM... ALLIANCE AIRPORT BY 700 PM... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4228 10276 4204 10274 4207 10306 4229 10307 TIME...MOT...LOC 0039Z 269DEG 18KT 4218 10296 $$ RUBIN
5 follow-up statements
000
WWUS55 KCYS 230049
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
649 PM MDT SUN JUN 22 2008
NEC013-230145-
/O.CON.KCYS.SV.W.0084.000000T0000Z-080623T0145Z/
BOX BUTTE NE-
649 PM MDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL BOX BUTTE COUNTY...
AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BEREA...OR 10 MILES NORTHWEST OF ALLIANCE...MOVING
NORTHEAST AT 18 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WILD HORSE BUTTE BY 705 PM...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4218 10275 4211 10296 4227 10307 4229 10304
4229 10302 4228 10276 4228 10275
TIME...MOT...LOC 0049Z 232DEG 16KT 4224 10294
$$
RUBIN000
WWUS55 KCYS 230100
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MDT SUN JUN 22 2008
NEC013-230145-
/O.CON.KCYS.SV.W.0084.000000T0000Z-080623T0145Z/
BOX BUTTE NE-
700 PM MDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL BOX BUTTE COUNTY...
AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WILD HORSE BUTTE...OR 11 MILES NORTH OF ALLIANCE...
MOVING NORTHEAST AT 18 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN BOX BUTTE COUNTY AT 710 PM
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4221 10276 4217 10290 4229 10298 4229 10296
4228 10278 4228 10276
TIME...MOT...LOC 0100Z 232DEG 16KT 4227 10289
$$
RUBIN000
WWUS55 KCYS 230110
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
710 PM MDT SUN JUN 22 2008
NEC013-230145-
/O.CON.KCYS.SV.W.0084.000000T0000Z-080623T0145Z/
BOX BUTTE NE-
710 PM MDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL BOX BUTTE COUNTY...
AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WILD HORSE BUTTE...OR 13 MILES NORTH OF ALLIANCE...
MOVING NORTHEAST AT 18 MPH.
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4222 10278 4218 10285 4228 10295 4229 10292
4228 10276 4227 10276 4226 10277 4224 10276
TIME...MOT...LOC 0110Z 232DEG 16KT 4230 10284
$$
RUBIN000
WWUS55 KCYS 230124
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
723 PM MDT SUN JUN 22 2008
NEC013-230145-
/O.CON.KCYS.SV.W.0084.000000T0000Z-080623T0145Z/
BOX BUTTE NE-
723 PM MDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL BOX BUTTE COUNTY...
AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WILD HORSE BUTTE...OR 14 MILES NORTH OF ALLIANCE...
MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
AT 719 PM MDT...HAIL UP TO 1.25 INCHES IN DIAMETER WAS REPORTED 13
MILES NORTH OF ALLIANCE WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4221 10284 4228 10291 4229 10288 4228 10278
4228 10276 4226 10276 4224 10278
TIME...MOT...LOC 0123Z 228DEG 9KT 4231 10285
$$
RUBIN000
WWUS55 KCYS 230143
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT SUN JUN 22 2008
NEC013-230153-
/O.EXP.KCYS.SV.W.0084.000000T0000Z-080623T0145Z/
BOX BUTTE NE-
743 PM MDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOX BUTTE COUNTY
WILL EXPIRE AT 745 PM MDT...
THE STORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4221 10284 4228 10291 4229 10288 4228 10278
4228 10276 4226 10276 4224 10278
TIME...MOT...LOC 0143Z 228DEG 9KT 4234 10280
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:30 PM MDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jun 22, 1:30 PM MDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 130 PM MDT SUN JUN 22 2008 .SHORT TERM...TONIGHT THROUGH TUESDAY... UPPER SHORTWAVE EVIDENT IN SAT PICS FROM CENTRAL MONTANA INTO CENTRAL WY AND COLORADO WILL CONTINUE TO MOVE EAST THROUGH TONIGHT WITH ISOLD/SCT TSTRMS ASSOCIATED WITH IT. BEST CHANCE FOR TSTRMS THIS EVENING LOOKS TO BE FROM EAST CENT WY INTO THE PANHANDLE WHERE BETTER MOISTURE AND INSTABILITY WILL EXIST. ACTIVITY SHOULD BE CLEAR OF CWA BY LATE THIS EVENING AS SHORTWAVE MOVES BY. FOR MONDAY AND TUESDAY SEE LITTLE CHANGES AS UPPER RIDGING PERSISTS OVER THE ROCKY MTNS WITH WEAK IMPULSES MOVING THRU THIS RIDGE. CONVECTION MAY BE AIDED EAST OF THE MTNS MONDAY AFTERNOON AND EVENING AS A MODEST PUSH OF COOLER AIR TRIES TO SINK INTO THE REGION BEHIND A LITTLE STRONGER UPPER TROF TRAVERSING ACROSS THE FAR NRN PLAINS. TUESDAY LOOKS TO BE WARMER WITH SOMEWHAT LESS COVERAGE OF CONVECTION AS UPPER RIDGE STRENGTHENS A BIT. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. THE MEDIUM RANGE FORECAST MODELS ARE INDICATING A SLIGHTLY LESS AMPLIFIED UPPER LEVEL FLOW PATTERN DURING THE EXTENDED FORECAST PERIOD. THE FLOW ALOFT ENDS UP BEING NEARLY ZONAL MIDWEEK WITH THE MAIN FEATURES BEING A LOW OVER THE ALEUTIANS AND ANOTHER TROUGH OVER NORTHERN NEW ENGLAND AND THE MARITIME PROVINCES OF CANADA. A WEAKENING UPPER LOW WILL EJECT ONTO THE WESTERN CANADIAN COAST FROM THE GULF OF ALASKA MIDWEEK AND PRODUCE THE MOST ACTIVE SHORTWAVE ALONG THE CANADIAN BORDER DURING THE PERIOD. THIS FEATURE EVENTUALLY EVOLVES INTO A MORE AMPLIFIED UPPER LOW OVER THE NORTHERN GREAT LAKES BY NEXT WEEKEND. AS IT PASSES ACROSS THE NORTHERN ROCKIES WEDNESDAY AND THURSDAY...EXPECT SURFACE LOW PRESSURE TO DEVELOP IN THE LEE OF THE ROCKIES WITH ENOUGH LOW LEVEL CONVERGENCE TO ENHANCE MOISTURE AND CONVERGENCE AND RESULT IN THE BEST CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS DURING THE PERIOD. LINGERING INSTABILITY AS THE SHORT-WAVE TROUGH MOVES EAST ALONG THE CANADIAN BORDER WARRANTS CONTINUING TO HAVE A SLIGHT CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...AND THIS WILL ALSO ACCOUNT FOR THE POTENTIALLY SLOWER MOVEMENT OF THIS FEATURE. CANNOT COMPLETELY RULE OUT AN ISOLATED SHOWER OR THUNDERSTORM SATURDAY AND SUNDAY BUT WITH MODELS SHOWING VERY LIMITED MOISTURE AVAILABLE...FEEL AT THIS TIME THAT CHANCES ARE LOW ENOUGH TO LEAVE OUT MENTION OF CONVECTION IN DAY 6 AND 7. AFTERNOON HIGH TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE PERIOD...BUT WILL LIKELY BE WARMEST NEXT WEEKEND AS THE UPPER LEVEL RIDGE AMPLIFIES AGAIN ACROSS THE WEST. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH MONDAY EXCEPT IN VCTY OF TSTRMS THIS EVENING AND AGAIN MONDAY AFTERNOON/EVENING... WHERE PERIOD OF LOWER CIGS/LOW VSBYS LIKELY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...RE LONG TERM....SJC
Hazardous weather outlook, Jun 22, 10:00 AM MDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1000 AM MDT SUN JUN 22 2008 NEZ001>003-019>021-054-055-WYZ059>070-231115- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1000 AM MDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE GENERALLY EASTWARD THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE PRIMARILY FROM EAST CENTRAL WYOMING INTO MOST OF THE NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY MONDAY THROUGH THURSDAY. A FEW STRONG TO POSSIBLY SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON INTO THIS EVENING MAINLY OVER EAST CENTRAL WYOMING AND THE NEBRASKA PANHANDLE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 22, 5:02 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 502 PM MDT SUN JUN 22 2008 NEZ021-230015- MORRILL- INCLUDING THE CITIES OF...BRIDGEPORT...BAYARD 502 PM MDT SUN JUN 22 2008 A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH ACROSS MORRILL COUNTY THROUGH 600 PM. THIS STORM WILL MOVE ALONG HIGHWAY 88 AND WILL BE NEAR BRIDGEPORT AROUND 520 PM MDT. THE STORM WILL PRODUCE BRIEF HEAVY RAIN...WIND GUSTS TO 55 MPH...SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING. WHEN THUNDER ROARS...PLEASE MOVE INDOORS. YOUR NATIONAL WEATHER SERVICE CARES ABOUT YOU AND YOUR SAFETY. RUBIN
Special weather statement, Jun 22, 5:09 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 509 PM MDT SUN JUN 22 2008 NEZ001-019-WYZ068-230015- SIOUX-SCOTTS BLUFF-GOSHEN- INCLUDING THE CITIES OF...HARRISON...SCOTTSBLUFF...GERING... TORRINGTON 509 PM MDT SUN JUN 22 2008 A THUNDERSTORM NEAR TORRINGTON AT 508 PM WILL MOVE EAST INTO FAR SOUTHWEST SIOUX COUNTY BETWEEN CHALK BUTTES AND HENRY THROUGH 610 PM. THIS STORM WILL PRODUCE BRIEF MODERATE RAIN...WIND GUSTS TO 57 MPH AND FREQUENT DANGEROUS LIGHTNING. WHEN THUNDER ROARS...PLEASE MOVE INDOORS. YOUR NATIONAL WEATHER SERVICE CARES ABOUT YOU AND YOUR SAFETY. RUBIN
Special weather statement, Jun 22, 5:27 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 527 PM MDT SUN JUN 22 2008 WYZ066-069-070-230130- LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE... PINE BLUFFS 527 PM MDT SUN JUN 22 2008 SCATTERED THUNDERSTORMS WILL MOVE EAST AT 25 MPH ACROSS LARAMIE COUNTY THROUGH 630 PM MDT. THESE STORMS WILL PRODUCE LIGHT TO MODERATE RAIN...WIND GUSTS TO 55 MPH AND FREQUENT DANGEROUS LIGHTNING. WHITAKER...CHEYENNE...IRON MOUNTAIN...HORSE CREEK...FEDERAL...BURNS...CARPENTER AND ALBIN WILL BE AFFECTED. LIGHTNING IS AN UNDERRATED KILLER. WHEN THUNDER ROARS...PLEASE MOVE INDOORS...SINCE LIGHTNING CAN SEVERELY INJURE OR KILL YOU. YOUR NATIONAL WEATHER SERVICE CARES ABOUT YOU AND YOUR SAFETY. RUBIN
Special weather statement, Jun 22, 5:45 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 545 PM MDT SUN JUN 22 2008 WYZ059-062-064-065-230100- CONVERSE-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...HANNA... MEDICINE BOW...GARRETT...LARAMIE 545 PM MDT SUN JUN 22 2008 SCATTERED THUNDERSTORMS...SOME STRONG...WILL MOVE EAST AT 25 MPH ACROSS NORTHERN CARBON...SOUTHERN CONVERSE AND NORTHERN ALBANY COUNTIES THROUGH 700 PM. THE STRONGEST STORMS WILL AFFECT HORSE PEAK...SHIRLEY BASIN...LITTLE MEDICINE SCHOOL...BOXELDER AND CAFFEE POINT. THE STRONGEST STORMS WILL PRODUCE RAINFALL AMOUNTS TO ONE HALF INCH...WIND GUSTS TO 55 MPH AND SMALL HAIL. ALL THUNDERSTORMS PRODUCE LIGHTNING...WHICH IS AN UNDERRATED KILLER AND CAN BE DEADLY. THIS IS LIGHTNING SAFETY AWARENESS WEEK. WHEN THUNDER ROARS...PLEASE GO INDOORS. YOUR NATIONAL WEATHER SERVICE CARES ABOUT YOU AND YOUR SAFETY. A HIGH PERCENTAGE OF LIGHTNING DEATHS AND INJURIES OCCUR IN THE MOUNTAINS. RUBIN
Special weather statement, Jun 22, 6:17 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 617 PM MDT SUN JUN 22 2008 NEZ001>003-019>021-230145- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD 617 PM MDT SUN JUN 22 2008 SCATTERED THUNDERSTORMS...SOME STRONG...WILL MOVE ACROSS SIOUX... DAWES...BOX BUTTE AND MORRILL COUNTIES THROUGH 745 PM. THE STRONGEST STORMS WILL PRODUCE RAINFALL AMOUNTS UP TO ONE INCH...WIND GUSTS TO 55 MPH AND SMALL HAIL. ALL THUNDERSTORMS PRODUCE LIGHTNING... WHICH CAN BE DEADLY. WHEN THUNDER ROARS...MOVE INDOORS. THE STRONGEST STORMS WILL AFFECT BEREA...ALLIANCE...BONNER...PETERSON LAKE...STORM LAKE AND ROACH LAKE. IT IS UNSAFE TO BE OUTSIDE ON LAKES AND GOLF COURSES DURING THUNDERSTORMS. YOUR NATIONAL WEATHER SERVICE CARES ABOUT YOU. RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:56 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 50 min |
| Jun 23, 4:20 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 25 min |
| Jun 23, 4:44 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 61 min |
| Jun 23, 4:46 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 59 min |
| Jun 23, 5:06 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 54 min |
| Jun 23, 5:09 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 41 min |
| Jun 23, 5:14 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 61 min |
| Jun 23, 5:57 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.